# SDR SIMA20150131001

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 37,626 hours, 34,351 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

NUMBER 1 BLEED LEAK ILLUMINATED ON CLIMB OUT ON EICAS & NR 1 ENG BLEED SWITCH.  SECURED NR 1 ENG BLEED SWITCH & ANNUNCIATION EXTINGUISHED, HAPPENED DURING CLIMB OUT JUST AFTER ANTI-ICE SYS TURNED OFF.  INSPECTED DUCTS & JOINTS IN THE NR 1 BLEED SYS IAW ETN-EM-36-048, NO LEAKS FOUND.  PERFORMED THE OPERATIONS TEST OF THE AIR BLEED SYS IAW AMM 36-00-00.  OPERATIONS CHECKED GOOD.  NO BLEED LEAK MSG.
